# SDR USAA951181

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65479573
- Condition: Corrosion
- Location: Bs 794-847
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING Q-5 CHECK VISUAL INSPECTION, FOUND SEVERAL 4 INCH BY 4 INCH CORRODED AREAS BETWEEN BS 794 AND BS 847 (AFT CARGO DOORWAY SILL).  INSTALLED NEW WEB.  REPAIRED PER SRM 51-10-02, DRAWING 65-47957.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
